# SDR DALA2024012501160

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 86,457 hours, 21,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 ESCAPE SLIDE ARMED CONDITION INDICATORS --2L DOOR KNUCKLE KNOCKER INOP.   OPS CHK 2L DOOR REF B757 AMM 52-11. KNUCKLE KNOCKER OPERATES NML.
